# SDR AALA20130605017

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 104,463 hours, 16,883 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR LOWER EXIT LIGHT INOPERATIVE.  RESET LOOSE CONNECTOR AT RT NR 1 DOOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
